# SDR CALA2021102601985

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 86,871 hours, 33,548 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Part number: NA
- Condition: None
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN. - WHEEL BOX. PERFORMED RING OUT PER TSM 32-51-00-810-818-A AND ASM 32-51-01 FOR FAULT 10GG STEERING FDBKSENSORS. FOUND HIGH RESISTANCE BETWEEN PIN F AT CONNECTOR 3GC AND PIN AB 9E AT 10GG. ISOLATED UPPER AND LOWER HARNESS AT 1300VC AND VCA, FAULT IS BETWEEN BSCU AND 1300VC,NEED TO REPLACE VC SIDE OF CONNECTOR AT NOSE GEAR REMOVED AND REPLACED VC SIDE OF CONNECTOR 1300VC PER AWM32-21-02 PAGE 6, PERFORMED BSCU 1 AND 2 TEST, TEST PASSED, VERIFIED STEERING ANGLE INPUT MONITORING ON BSCU 1 AND 2, CHECKS OK PER TSM 32-51-00-810-818-A
